Hi all, just wondering if anyone might know what this facial rash is on my baby. He's had it since he was a month old, and is now one. The doctor and paediatrician have told me it's normal, and to eliminate things such as detergents, creams and other irritants that may come into contact with his face and I have done so and the rash is still there.
He has lactose intolerance so has to have a special diet.
It is similar in a way to syringoma in appearance, but not sure if it is that or not?
What are your thoughts?
Such a rash can be due to eczema or atopic dermatitis. Although steroids, are commonly used for the treatment of atopic dermatitis, there are certain other agents also which are used like immune modulator drugs e.g. tacrolimus. These are available in the form of ointments and tend to prevent the recurrence. You can discuss with your dermatologist regarding the right use.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.